How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 42261
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds


Customer Question

i AM A LADY 88 YEARS OLD--MY THYROID WAS COMPLETELY removed AND i AM ON 137 MCG LEVOTHYROXIN- I could not get my thyroid meds for over a week.--just today I was able to get more. But suddenly my legs and arms are heavy, I am hot and have some dizzinesss and feel weird--I have neuropathy-no diabetes. But could lack of thyroid cause an increase of tingly in my arms and feet.
Submitted: 5 months ago.
Category: Health
Expert:  Dr. David replied 5 months ago.
This is Dr. Davidyes, low thyroid hormone levels can cause muscle weakness, muscle aches, tenderness and stiffness, pain, stiffness or swelling in your joints and can sometimes cause tingling in your arms and feetI'm glad you were able to get moreyour symptoms should get better once you get your thyroid levels back uplet me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me: for using

Related Health Questions